# SDR FDEA201808162064

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 27,541 hours, 15,436 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cargo Track
- Part number: A53781931209
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER FLANGE OF MAIN CABIN CARGO TRACK.  FRAME 27, -Y1456.   AFTER BLEND OUT CORROSION FOUND TO BE OUT OF SRM LIMITS, REMOVED AND REPLACED THE CARGO TRACK SEGMENT IAW EA 6-5310-T0341726, P1.
